# SDR P5CA9700827

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON LWR SPAR SKIRT FAIRINGS I/B AND O/B HAVE LOOSE FASTENERS DEBONDED INNER SKIN AND INTERLINKING RIBS WITH LOOSE FAST FROM AFT MOUNT TO NAC STA 260.  REPAIRED IAW BOEING SRM 54-30-03, REF NR 854328.
